# SDR AALA20021295

- Difficulty date: September 9, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY REMOVABLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD ENTRY EMERGENCY EXIT LIGHTING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
